# SDR USAA2014021700009

- Difficulty date: February 16, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 52,249 hours, 21,957 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lock
- Condition: Lack Of Lube
- Location: Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED L2 DOOR HARD TO ARM & DISARM.  MX PERFORMED TROUBLESHOOTING IAW TASK 52-13-00-820-001-A.  LUBRICATED L2 DOOR GIRT BAR LOCKS, CHECKED NORMAL & OK FOR SERVICE.
